西北师范大学数学与统计学院2012年A类论文统计表

文章来源:管理员发布日期:2017-03-23浏览次数:1420

序号

姓名

级别

成果名称(内容)

刊物或出版社名称

时间

 

陈祥恩 苏克义

姚兵

A2

A Note on Chromatic Uniqueness of Certain Complete Tripartite Graphs

Ars Combinatoria

2012.105

 

代国伟

A1

Bifurcation and nodal solutions for p-Laplacian problems with non- asymptotic nonlinearity at 0 or infinity

Applied Mathematics Letters

2012.26.1

46-50

 

代国伟

A2

On positive solutions for a class of nonlocal problems

Electron. J. Qual. Theory Differ. Equ.

2012,58, 1-12

 

代国伟 马如云

A1

Unilateral Global Bifurcation Phenomena And Nodal Solutions For P-Laplacian

Journal Of Differential Equations

2012.252.03.

2448-2468

 

代国伟 马如云

马巧珍

A2

Existence of solutions for a differential inclusion problem with singular coefficients involving the p(x)- Laplacian

Boundary Value Problems

2012,11

 

杜小妮

Andrew Klapper

陈智雄

A2

Linear complexity of pseudorandom sequences generated by Fermat quotients and their generalizations

Information Processing Letters

2012,112 (6)

233-237

 

杜小妮 陈智雄

胡磊

A2

Linear complexity of binary sequences derived from Euler quotients with prime-power modulus

Information Processing Letters

2012,112(12)

604-609

 

杜小妮 陈智雄

A2

A generalization of the Hall's sextic residue sequences

Information Sciences

2012.2

 

冯慧芳

陈媛媛(第1硕士生)

冯慧芳

A2

基于Fibonacci的WiMAX动态带宽调度

计算机工程

2012,38(6)

116-118

 

冯慧芳 刘磊

A2

一种改进的无线网络TCP拥塞控制算法

计算机工程

2012,38(6)

25-27

 

冯慧芳 徐有基

A2

Multifractal Detrended Fluctuation Analysis of WLAN Traffic

Wireless Personal Communications

2012.66.2

 

伏升茂

焦玉娟(第1硕士生)

伏升茂

A2

Global behavior for a diffusive predator-prey model with one resource and two consumers

Abstract and Applied Analysis

2012, Article ID 183285, 25 pages

 

伏升茂

焦玉娟(第1研究生)

伏升茂

A2

Global Behavior for a Strongly Coupled Predator- Prey Model with One Resource and Two Consumers

Abstract And Applied Analysis

2012

 

伏升茂

张丽娜(第1研究生)

伏升茂 胡萍

A2

Effect of cross diffusion in a competition model with stage structure

International Journal of Biomathematics

2012,5(6),1250052,

18 pages

 

伏升茂 张丽娜

A2

Instability induced by cross-diffusion in a predator-prey model with sex structure

Journal of Applied Mathematics

2012, Article ID 240432,18 pages

 

高承华

A2

Necessary and sufficient condition for the existence of solutions to a discrete second-order boundary value problem

Abstract and Applied Analysis

2012, Art. ID 951251, 12 pages

 

高承华 代国伟

马如云

A2

Existence of positive solutions to discrete second- order boundary value problems with indefinite weight

Advances In Difference Equations

2012(3),10pp

 

巩增泰 史战红

姚红霞

A2

Variable Precision Rough Set Model For Incomplete Information Systems And Its Beta-Reducts

Computing And Informatics

2012.31.6

1385-1399

 

巩增泰 王亮亮

A1

The Henstock-Stieltjes integral for fuzzy-number- valued functions

Information Sciences

2012.188

276-297

 

郭晓斌 尚德泉

A2

Fuzzy minimal solution of dual fuzzy linear systems

Computer Sciences Applications and Educations

2012,2

352-357

 

韩晓玲 代国伟

A2

On the sub-supersolution method for p(x)-Kirchhoff type equations

Journal of Inequalities and Applications

2012,283

doi:10.1186/

1029-242X-

2012-283

 

韩晓玲 高红亮

A2

Existence of positive solutions for eigenvalue problem of nonlinear fractional differential equations

Advances In Difference Equations

2012,66

 

韩晓玲 马炫

代国伟

A2

Solutions to fourth-order random differential equation with periodic boundary conditions

Electronic Journal of Differential Equations

2012(235),1-9

 

韩晓玲 徐嘉

代国伟

A2

Global Bifurcation in 2m-Order Generic Systems of Nonlinear Boundary Value Problems

Abstract And Applied Analysis

2012, Article ID

804619,8 pages,

doi:10.1155/2012/

804619

 

李永祥

李强(第1研究生)

李永祥

A2

On the Existence of Positive Periodic Solutions for Second-Order Functional Differential Equations with Multiple Delays

Abstract And Applied Analysis

2012, Article ID 929870, 13 pages

 

李永祥

A2

Positive periodic solutions of second-order differential equations with delays

Abstract and Applied Analysis

2012, Article ID 829783, 13 pages

 

李永祥

刘晓娅(第1硕士生)

李永祥

A2

Positive solutions for Neumann boundary value problems of second order impulsive differential equations in Banach spaces

Abstract and Applied Analysis

2012, Article ID 401923,14 pages

 

李永祥

陈鹏玉(第1研究生)

李永祥 范红霞

A2

Existence of strong solutions for a class of semilinear evolution equations with nonlocal initial conditions

Advances In Difference Equations

2012,79, 

doi:10.1186/1687

-1847-2012-79

 

李永祥

慕嘉(第1研究生)

李永祥

A2

Periodic boundary value problems for semilinear fractional differential equations

Mathematical Problems in Engineering

2012, Article ID 746872,16 pages

 

李永祥 蒋小玉

A2

Positive Periodic Solutions for Second-Order Ordinary Differential Equations with Derivative Terms and Singularity in Nonlinearities

Journal Of Function Spaces And Applications

2012, Article ID 945467, 15 pages

 

李永祥 李强

A2

Positive periodic solutions for a second order functional differential equation

Boundary Value Problems

2012,140,Article ID 80531881-

27477372

 

刘建成 魏  艳

A2

Hypersurfaces With Constant K-Th Mean Curvature And Two Distinct Principal Curvatures In Spheres

Bulletin Of The Korean Mathematical Society

2012,49(2),285-293

 

刘信生 路伟华

A2

图的点可区别星边色数的一个上界

华东师范大学学报(自然科学版)

2012,5,120-126,

201209

 

刘仲奎

A1

Preservation of quasi-isomorphisms of complexes

Acta Mathematica Sinica

English Series

2012,28(12),

2489-2500

 

刘仲奎

卢博(第1研究生)

刘仲奎

A1

IFP-Flat Modules And IFP-Injective Modules

Communications In Algebra

2012,40(2)

361-374

 

刘仲奎

卢博(第1研究生)

刘仲奎

A2

IFP-Flat Dimensions And IFP-Injective Dimensions

Acta Mathematica Scientia

(数学物理学报)

2012,32(6)

2085-2095

 

马巧珍 刘永峰

张芳红

A2

Global Attractors in H-1(R-N) for Nonclassical Diffusion Equations

Discrete Dynamics In Nature And Society

2012, Article ID 672762, 16 pages

 

马如云

路燕琼(第1研究生)

马如云

A2

On positive periodic solutions of second-order difference equations with attractive-repulsive singularities

Advances in Difference Equations

2012,186

 

马如云

陈瑞鹏(第1研究生)

马如云 何志乾

A2

Positive periodic solutions of first-order singular systems

Applied Mathematics And Computation

2012.218.23

11421-11428

 

马如云

陈瑞鹏(第1研究生)

马如云

A2

Positive solutions of the second-order differential systems in reactor dynamics

Applied Mathematics And Computation

2012,219(8),

3882-3892

 

马如云 陈瑞鹏

A2

Existence of one-signed solutions of nonlinear four- point boundary value problems

Czechoslovak Mathematical Journal

2012,62 (137),

593-612

 

马如云 代国伟

高承华

A2

Existence and multiplicity of positive solutions for a class of p(x)-Kirchhoff type equations

Boundary Value Problems

2012

 

马如云 高承华

A1

Nodal Solutions Of A Nonlinear Eigenvalue Problem Of The Euler-Bernoulli Equation

Journal Of Mathematical Analysis And Applications

2012.387.02.

1160-1166

 

马如云 路燕琼

A2

Existence and Multiplicity of Positive Solutions of a Nonlinear Discrete Fourth-Order Boundary Value Problem

Abstract And Applied Analysis

2012

Art. ID 918082

 

马如云 路燕琼

陈天兰

A2

Existence of One-Signed Solutions of Discrete Second- Order Periodic Boundary Value Problems

Abstract And Applied Analysis

2012,

Art. ID 437912, 13 pp.

 

马如云 路燕琼

A2

Positive periodic solutions of second-order difference equations with weak singularities

Advances In Difference Equations

2012,90, 11 pp.

 

马如云 徐嘉

韩晓玲

A2

Global structure of positive solutions for superlinear second-order periodic boundary value problems

Applied Mathematics And Computation

2012.218.10

 

马如云 杨变霞

王珍燕

A2

Bifurcation of positive periodic solutions of first-order impulsive differential equations

Boundary Value Problems

2012,83,16 pp

 

马如云 杨变霞

代国伟

A2

Nodal solutions of second-order two-point boundary value problems

Boundary Value Problems

2012,13,10 pp.

 

缪树鑫

A2

More on Gaussian quadratures for fuzzy functions

International Journal Of Computational And Mathematical Sciences

2012.6.1,8-12

 

缪树鑫

A2

Comparison theorems for nonngative double splittings of different monotone matrices

Journal of Information & Computational Science

2012,9,1421-1428

 

乔虎生 王利民

A2

On flatness covers of cyclic acts over monoids

Glasgow Mathematical Journal

2012(54),163-167

 

乔虎生 魏重庆

A2

On a generalization of principal weak flatness property

Semigroup Forum

2012,85(1),147-159

 

尚文亮

A2

Excellent Extensions and Global Cotorsion Dimensions

Tokyo Journal Of Mathematics

2012.35.1

 

孙晋易 杨变霞

A2

Positive solutions of second-order differential systems with nonhomogeneous boundary conditions

Applied Mathematics-A Journal Of Chinese Universities Series B

2012.27.3

 

汪璇 马巧珍

A2

Strong Uniform Attractors for Nonautonomous Suspension Bridge-Type Equations

Mathematical Problems in Engineering

2012, Article ID 714696,19 pages

 

王才士

韩琦(第1博士生)

王才士(通讯作者)

周玉兰

A2

Convolution Of Functionals Of Discrete-Time Normal Martingales

Bulletin Of The Australian Mathematical Society

2012.86.2

 

王占平 刘仲奎

A2

Gorenstein Cotorsion And Flat Complexes

Journal Of Algebra And Its Applications

2012,11(4)

1250068,14 pages

 

王占平 王利民

A2

ZC(n) Rings and ZI(n) Rings

Algebra Colloquium

2012,19(4),631-636

 

吴德军 王运铎

A1

Two Open Questions On Goldie Extending Modules

Communications In Algebra

2012.40.8

 

熊向团 郭红博

刘小红

A1

An inverse problem for a fractional diffusion equation

Journal Of Computational And Applied Mathematics

2012.236.17

 

熊向团 王俊霞

A1

A Tikhonov-type method for solving a multidimensional inverse heat source problem in an unbounded domain

Journal Of Computational And Applied Mathematics

2012.236.7

 

熊向团 王俊霞

李明#

A2

An optimal method for fractional heat conduction problem backward in time

Applicable Analysis

2012,91(4),823-840

 

熊向团 周茜

韩耀宗#

A1

An inverse problem for fractional diffusion equation in 2-dimensional case: Stability analysis and regularization

Journal Of Mathematical Analysis And Applications

393(2012),185-199

 

杨和

A2

Existence of mild solutions for a class of fractional evolution equations with compact analytic semigroup

Abstract and Applied Analysis

2012, Article ID 903518, 15 pages

 

杨和

A2

Existence of  mild solutions for fractional evolution equations with nonlocal conditions

Boundary Value Problems

2012,113

 

杨晓燕

狄振兴(第1硕士生)

杨晓燕

A2

Transfer properties of Gorenstein homological dimension with respect to a semidualizing module

J. Korean Math. Soc.

2012,49(6),1197-1214

 

杨晓燕 刘仲奎

A2

V-Gorenstein projective, injective and flat modules

Rocky Mountain Journal of Mathematics

2012,42(6),2075-2098

 

姚兵

周向前(第1研究生)

姚兵 陈祥恩

陶海霞

A2

A proof to the odd-gracefulness of all lobsters

Ars Combinatoria

2012.103

 

姚兵 姚明 程辉

A2

On Gracefulness of Directed Trees with Short Diameters

Bulletin Of The Malaysian Mathematical Sciences Society

2012,(2) 35(1)

133-146

 

张贵仓

桑凤娟(第1硕士生)

张贵仓

A2

基于张量的半监督判别分析算法

计算机工程

2012,38(20),124-127

 

张国宝

A2

Global stability of traveling wave fronts for non-local delayed lattice differential equations

Nonlinear Analysis-Real World Applications

2012(13),1790-1801

 

张国宝 李万同

王智诚

A1

Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity

J. Differential Equations

2012(252),5096-5124

 

张丽娜 伏升茂

胡萍

A2

Global solutions for a general predator-prey model with cross-diffusion effects

Advances in Difference Equations

2012,117

 

赵仁育

A2

Uniserial Modules Of Generalized Power Series

Bulletin of the Iranian Mathematical Society

2012,38(4),947-954

 

赵仁育

A2

Uniform And Couniform Dimension Of Generalized Inverse Polynomial Modules

Bulletin of the Korean Mathematical Society

2012,49(5),1067-1079

 

西北师范大学数学与统计学院2012年B类论文统计表

 

序号

姓名

级别

成果名称(内容)

刊物或出版社名称

时间

 

陈祥恩

张芳红(第1硕士生)

王治文 陈祥恩

B

∨Kt的邻点可区别全染色

山东大学学报(理学版)

2012,47(12)

37-40

 

陈祥恩

高毓平(第1硕士生)

王治文 陈祥恩

姚兵

B

K3,3∨Kt的点可区别正常边染色

山东大学学报(理学版)

2012,47(2)

60-64

 

陈祥恩

辛小青(第1硕士生)

陈祥恩 王治文

B

Vertex-distinguishing VE-total Colorings of Cycles and Complete Graphs

Chinese Quarterly Journal of Mathematics数学季刊

2012,27(1)

92-97

 

陈祥恩

辛小青(第1硕士生)

王治文 陈祥恩

姚兵

B

点不交的m个C3的并的点可区别全染色

吉林大学学报(理学版)

2012,50(2)

251-257

 

陈祥恩 李泽鹏

姚兵

B

图K15-E(K3)和K17-E(K3)的邻点可区别全染色

吉林大学学报(理学版)

2012,50(3)

504-506

 

陈祥恩 王治文

马彦荣 姚兵

B

mK4的点可区别全染色

吉林大学学报(理学版)

2012,50(4)

686-692

 

陈祥恩 王治文

赵飞虎 姚兵

B

几类弱积图的邻点可区别一般边染色

兰州大学学报(自然科学版)

2012,48(1)

97-99

 

代国伟 王文婷

冯丽丽

B

非光滑型对偶喷泉定理及其在一个微分包含问题中的应用

数学物理学报

2012,32(3)

530-539

 

冯德成

康元宝(第1硕士生)

冯德成

B

一类新的多维函数新式的单调类定理

数学杂志

2012,32(6)

1063-1068

 

巩增泰 刘晓霞

B

模糊数列的理想统计收敛和理想缺项统计收敛

山东大学学报(理学版)

2012,47(6)

111-116

 

巩增泰 师洁

B

属性权重、位置权重以及属性赋值均为直觉模糊数的信息集成算子及其应用

兰州大学学报(自然科学版)

2012,48(6)

105-113

 

李宝麟 姜旭东

B

一类固定时刻脉冲微分系统的Φ变差稳定性

工程数学学报

2012,29(2)

227-239

 

刘信生 刘旺发

王志强

B

图的Smarandachely邻点星边染色

兰州大学学报(自然科学版)

2012,48(5)

94-97,201210

 

刘信生 魏自盈

B

图的邻点可区别星边色数的一个上界

山东大学学报(理学版)

2012, 47(2),

52-55,201202

 

刘雪艳 张强

王彩芬

B

Ad Hoc网络中基于身份的簇密钥协商机制

计算机应用

2012,32(8)

2258-2261,2327

 

马慧莉 马如云

B

无穷远分歧的离散周期边值问题的多个解

工程数学学报

2012,29(5)

773-779

 

马巧珍

康亚虎(第1研究生)

马巧珍

B

具有导数项的非线性反应扩散方程指数吸引子的存在性

系统科学与数学

2012,32(11)

1407-1412

 

马如云

陈瑞鹏(第1研究生)

马如云 闫东明

B

二阶常微分方程Neumann边值问题正解的全局分歧

应用数学学报

2012,35(3),

515-528

 

乔虎生

赵梅梅(第1硕士生)

乔虎生

B

关于循环系的(P)-覆盖的一个推广

山东大学学报(理学版)

2012,47(4)

94-96

 

师海忠 侯斐斐

王国亮

B

关于Bubblesort_star网络的距离控制数

计算机科学

2012,39(11A)

234-236,269

 

师海忠 牛攀峰

乔韵璇

B

完全二叉树到冒泡排序网络的嵌入

工程数学学报

2012,29(3)

347-354

 

师海忠 王国亮

马继勇 侯斐斐

B

完全对换网络的一簇猜想

计算机科学

2012,39(6A)

404-407

 

肖鸿民 李红

B

负相依赔付下延迟风险模型的破产概率

兰州大学学报(自然科学版)

2012,48(3)

118-122

20120615

 

姚兵

周向前(第1硕士生)

姚兵 陈祥恩

B

探讨奇优美树猜想

山东大学学报(理学版)

2012,47(12)

31-36